# SDR TRBA2010050

- Difficulty date: May 27, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 18,815 hours, 21,124 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Converter
- Condition: Wrong Part
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR SMELL STILL OBSERVED WHILE IN ROUTE IN THE CABIN.  SMELL SEEMS STRONGER NEAR TOP OF CABIN. R & R INCORRECT BALLAST CONVERTER (INCORRECT APPLICABILITY) INSTALLED ON LOCATION FIN NR 389LG IAW JIC 33-21-21. OPS CK GOOD AT THIS TIME. NO DEFECTS NOTED. AWAITING AML PAGE FOR FURTHER DETAILS REGARDING BALLAST CONVERTER'S PN & SN INFO.
